G7 EXPERT MEETING ON CONCRETE ACTIONS, INCLUDING POTENTIAL CAPACITY BUILDING AND INTERNATIONAL COOPERATION INTERVENTIONS, TO ADDRESS LEAD POLLUTION AND EXPOSURE IN LOW- AND MIDDLE-INCOME COUNTRIES

Co-organized by US EPA, the EU and Germany and hosted by the World Bank

Location:	1818 H St. N.W., Washington, DC 20433
Date:	21 November 2023
Time:	G7 Expert Meeting: 8 am - 12 pm Eastern Time (UTC-5) Optional Post-Meeting Feedback: 1:30 – 2:30 pm Eastern Time (UTC-5)
Registration Link:	Participants must register to receive the meeting link*

Moderator: Linda Gerber, US EPA

G7 EXPERT MEETING AGENDA

8 – 9:10 AM WELCOME AND INTRODUCTION

- Welcome and meeting objectives (Jane Nishida: US EPA and Christian Peter: World Bank) (10 mins)
- Presentation of Global health burden and cost of lead exposure in children and adults: A health impact and economic modeling analysis (Bjorn Larsen: World Bank) (20 mins)
- Overview of the current landscape (Rachel Silverman Bonnifield: Center for Global Development) (20 mins)
- Activities of the Japan G7 Presidency in the Asia Pacific Region (Itsuki Kuroda: Ministry of Environment, Japan) (10 mins)
- Q & A (10 mins)

9:10 – 9:30 AM VISIONING DOCUMENT PRESENTATION (20 mins)

- Background
- Overview and Purpose
- Potential opportunities for future actions

* Please contact Meghan Wahlstrom-Ramler to register (wahlstrom-ramler.meghan@epa.gov)

9:30 – 11 AM PANELS AND DISCUSSION

- Panel 1: Overarching activities (45 min)
 - Testing of consumer products (Rachael Kupka, Pure Earth) (5 min)
 - Product stewardship (Juergen Helbig, European Commission) (5 min)
 - Country Ownership/Capacity Lead Toolkit (Abheet Solomon, UNICEF) (5 min)
- Discussion of way forward for overarching activities (30 min)
- Panel 2: Source-specific activities (45 min)
 - o Lead paint (Clare Donaldson, LEEP) (5 min)
 - Lead acid batteries (Andreas Manhart, Oeko-Institute) (5 min)
 - Aluminium pots (Angela Mathee, South African Medical Research Council) (5 min)
- Discussion of way forward for source-specific activities (30 min)

11:00 – 11:15 AM	BREAK (15 mins)
11:15 – 11:45 AM	Discussion on Concrete Actions, including Potential International Capacity Building and Interventions in LMICs (30 mins)
11:45 – 12:00 PM	NEXT STEPS AND CLOSING OF THE EXPERT MEETING (15 mins)
12:00 – 1:30 PM	LUNCH (IN PERSON)
1:30 -2:30 PM	[optional] POST-MEETING FEEDBACK FROM STAKEHOLDERS (1 hour)